My boyfriend was recently diagnosed with an enlarged liver and high cholesterol/triglycerides. His doctor prescribed fenofibrate. I'm seeing that it shouldn't be taken if you have liver disease. He's been taking it and is still complaining of discomfort in the area of his liver as well as allover aching. I'm worried about his liver and even more so after reading the side effects. Any ideas?
The liver disease is after you're on it for ages at high doses. What he's experiencing isn't liver problems, its side effects of the pill. I have the same problem if I take it. I put my foot down and said I'm not taking this anymore, I don't need another excuse for pain. Altho since then I've found that cog10 helps if you take it every day. I started on atorvastatin and so far so good.
- Fenofibrate Information for Consumers
- Fenofibrate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fenofibrate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Apr 2011 • 1 answer
Fenofibrate - just started fenfibronate 160mg - have taken 3 doses now - having flashes of heat and?
Posted 17 Mar 2012 • 1 answer
Posted 27 Nov 2012 • 1 answer
Posted 18 Nov 2015 • 1 answer
I'm 39 and I've recently been diagnosed with high cholesterol and been put on a generic Crestor, and
Posted 23 Apr 2017 • 0 answers